Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    6
  • comments
    0
  • views
    5246

One month and 8 days

Amber G

245 views

Hi, well I did not make it through my period unscathed. I got 5 new spots. They were not too bad-- but it did ruin my stretch of clear skin. During this time I did miss one dose. This is leathal when on spiro. Really cannot be sure if it is the missed dose or my period that brought on these new spots.

Despite this set back-- the bottom line is -- my skin is much better than it has ever been. The side effects are fading-- with exception of the motivation factor-- It still feels like I am missing a certain pep in my step-- my drive is noticably reduced. This is a bummer. Also, my skin is very dry so I am wrinkling... fast! Wish I could just have beautiful supple skin naturally...yet this is not my lot in life; so I will work with what I have got. :shhh:



0 Comments


Recommended Comments

There are no comments to display.

Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×